# SDR N6WA2022111401

- Difficulty date: November 4, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,367 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL TOP AND BOTTOM, REMOVE AND REPLACE AFT CARGO DOOR SILL IAW CRJ 700 SRM 51-42-20.
